Thanks for your question on Health Care Magic.
I can understand your concern.
Yes, you are right about rise in blood pressure after steroid injection.
But it is not true for all patients.
The woman in question might be having heart failure
. Heart failure can cause breathlessness, low systolic pressure (hypotension
) and edema feet.
In this, steroids
won't help. Diuretic
and other cardiac supportive drugs are needed.
In heart failure, systolic pressure decreases fast then diastolic pressure. This is due to poor force of contraction by failing heart.
So difference between systolic and diastolic pressures come down to less than 20.
And when this occurs, patient needs urgent treatment in the form of inotropic drugs. These drugs will increase the force of contraction and thus increase the systolic pressure.
So immediately take this woman to hospital otherwise she may succumb any time.
Hope I have solved your query. I will be happy to help you further. Wishing her good health. Thanks.